# SDR AWXA200600882

- Difficulty date: May 9, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-11 CHECK FOUND INTERCOSTAL CRACK FORWARD OF UPPER DOOR HINGE OF L2 DOOR AT BS 660 TO BS 686 AND AT STR 11L.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL UPPER DOOR HINGE OF L2 DOOR AT BS 660 TO BS 686 AND AT STR 11L IAW AMERICA WEST AIRLINES TASK CARD M1C53606.
